# SDR 2008UALA05459

- Difficulty date: August 25, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 44,271 hours, 5,303 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR MAIN DECK GALLEY.  RTFL.
